# SDR DALA2016060904611

- Difficulty date: June 6, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 43,445 hours, 29,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 180-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT, BS 180-200, RBL 44.  REPLACED SUPPORT IAW DWG 9936534.
